# SDR 2019FA0000291

- Difficulty date: August 29, 2019
- Submitted: August 29, 2019
- Operation: General aviation
- Aircraft: N808JH
- Make and model: Hughes 369E
- Aircraft serial: 0577E
- Aircraft time: 17,066 hours, 976 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: 369H81013
- Part serial: 467
- Condition: Leaking
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LEFT HAND FUEL BLADDER. REPLACED BOTH LEFT AND RIGHT HAND BLADDERS.
